Issue
EPL
Volume 86, Number 2, April 2009
Article Number 20002
Number of page(s) 5
Section General
DOI http://dx.doi.org/10.1209/0295-5075/86/20002
Published online 28 April 2009
EPL, 86 (2009) 20002
DOI: 10.1209/0295-5075/86/20002

Out-of-equilibrium solutions in the XY-Hamiltonian Mean-Field model

X. Leoncini1, T. L. Van Den Berg1 and D. Fanelli2, 3

1   Centre de Physique Théorique (Unité Mixte de Recherche (UMR 6207) du CNRS, et des universités Aix-Marseille I, Aix-Marseille II et du Sud Toulon-Var. Laboratoire affilié à la FRUMAM (FR 2291).) , Aix-Marseille Université, CNRS - Luminy, Case 907, F-13288 Marseille cedex 9, France, EU
2   Dipartimento di Energetica S. Stecco and INFN, Università di Firenze - via s. Marta 3, I-50139 Firenze, Italy, EU
3   Centro interdipartimentale per lo Studio delle Dinamiche Complesse (CSDC) - via Sansone 1, I-50019 Sesto Fiorentino (Firenze), Italy, EU

leoncini@cpt.univ-mrs.fr

received 22 September 2008; accepted in final form 17 March 2009; published April 2009
published online 28 April 2009

Abstract
Out-of-equilibrium magnetised solutions of the XY-Hamiltonian Mean-Field (XY-HMF) model are built using an ensemble of integrable uncoupled pendula. Using these solutions, we display an out-of-equilibrium phase transition using a specific reduced set of the magnetised solutions.

PACS
05.20.-y - Classical statistical mechanics.
05.45.-a - Nonlinear dynamics and chaos.

© EPLA 2009